National Case Conference - April 2022
- Member - Tier I - Free!
- Member - Tier II - Free!
- Member - Tier III - Free!
- Member - Tier IV - Free!
- A 15-year-old boy, admitted for toxic encephalopathy after a polypharmacy ingestion, develops recurrence of symptoms after complete resolution.
- An 11-year-old girl is admitted with arthralgia, morbilliform rash, and severe headache unresponsive to typical analgesics. She has difficult to control hypertension and has a seizure. Other family members also developed a similar rash.
- A 42-year-old man with a history of chronic LBP is found by EMS to have ventricular tachycardia, for which he received IV lidocaine. After conversion, his vital signs are: BP,144/76; HR,44; RR, 20; O2, 96%; Temp, 98.2
Series Moderator: Lewis Nelson, MD, FACMT, Rutgers New Jersey Medical School, Newark, NJ
About The Series: ACMT's National Case Conference (NCC) is a monthly webinar for ACMT members that features interesting cases seen by medical toxicologists nationwide. NCC is an educational endeavor and a quality improvement effort intended to improve patient care. It is not intended to define standard of care. Attempts have been made to ensure HIPAA compliance. All data and information provided in this activity is for informational purposes only. ACMT makes no representations as to accuracy, completeness, currentness, suitability, or validity of the content and will not be liable for any errors or omissions in this information or any losses, injuries, or damages arising from its display or use.
This webinar is for ACMT members only.